# SDR USAA010962

- Difficulty date: August 1, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 376.7-440
- Part time: 22,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED APPROXIMATELY 4 SQUARE INCH AREA, BS 376.7 TO 440 AT LBL 24.75 AND LBL 45.5.  CORROSION LEVEL 1, TASK NR C53-221-03.  REMOVED AND ERPLACED SEAT TRACK SECTIONS PER SRM 51-10-02.  (M)
